# SDR UPS01234762

- Difficulty date: January 17, 2001
- Submitted: January 26, 2001
- Operation: Air carrier
- Aircraft: N928UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19091
- System (JASC): 2910 · Hydraulic System, Main
- Part: Heat Exchanger
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, RT WING HYDRAULIC HEAT EXCHANGER LEAKING HYD FLUID INTO NR 3 TANK.  ACCOMPLISHED RIGHT WING HYDRAULIC COOLER ANTI-ROTATION PLATE REPLACEMENT IAW AVITAS ENGINEERING REPAIR ORDER AVHM-187RO-1.
